0
2013
Impact Factor

Olga Isaeva

Zelenaya st. 38, Saratov, 410019, Russia
Saratov Branch of Kotelnikov’s Institute of Radio-Engineering and Electronics of RAS

Publications:

Isaeva O. B., Kuznetsov S. P.
On scaling properties of two-dimensional maps near the accumulation point of the period-tripling cascade
2000, vol. 5, no. 4, pp.  459-476
Abstract
We analyse dynamics generated by quadratic complex map at the accumulation point of the period-tripling cascade (see Golberg, Sinai, and Khanin, Usp. Mat. Nauk. V. 38, № 1, 1983, 159; Cvitanovic; and Myrheim, Phys. Lett. A94, № 8, 1983, 329). It is shown that in general this kind of the universal behavior does not survive the translation two-dimensional real maps violating the Cauchy–Riemann equations. In the extended parameter space of the two-dimensional maps the scaling properties are determined by two complex universal constants. One of them corresponds to perturbations retaining the map in the complex-analytic class and equals $\delta_1 \cong 4.6002-8.9812i$ in accordance with the mentioned works. The second constant $\delta_2 \cong 2.5872+1.8067i$ is responsible for violation of the analyticity. Graphical illustrations of scaling properties associated with both these constants are presented. We conclude that in the extended parameter space of the two-dimensional maps the period tripling universal behavior appears as a phenomenon of codimension $4$.
Citation: Isaeva O. B., Kuznetsov S. P.,  On scaling properties of two-dimensional maps near the accumulation point of the period-tripling cascade, Regular and Chaotic Dynamics, 2000, vol. 5, no. 4, pp. 459-476
DOI:10.1070/RD2000v005n04ABEH000159

Back to the list